# SDR CA060731013

- Difficulty date: July 12, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, X, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT AN OIL SMELL WAS REPORTED IN THE COCKPIT.  THE ENGINE SUBSEQUENTLY SURGED ACCOMPANIED BY A LOW OIL PRESSURE WARNING AND WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED OIL LEAKAGE AND A PARTIALLY SEIZED HIGH PRESSURE COMPRESSOR.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731013)
